Publication
Title
Defending democracys symbolic dimension : a Lefortian critique of Arendts Marxist assumptions
Author
Abstract
Language
English
Source (journal)
Constellations: an international journal of critical and democratic theory. - Cambridge, Mass.
Publication
Cambridge, Mass. : 2012
ISSN
1351-0487
Volume/pages
19:1(2012), p. 63-80
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
Law 
External links
Record
Identification
Creation 10.03.2015
Last edited 27.02.2018